Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 51, NWS St. Louis, MO

March 14, 2011Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 14, 2011, 9:20 PM CDT for Jefferson County, Missouri. It took effect at Mar 15, 2011, 12:25 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2011, 9:20 PM CDT (02:20 UTC)
In effect from
Mar 15, 2011, 12:25 PM CDT
Expired
Mar 16, 2011, 8:21 PM CDT
In force
32 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 17.33 ft at Mar 16, 2011, 6:00 AM CDT.

actionminormoderate510152003/1503/1603/1703/18
Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WGUS43 KLSX 150220
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT MON MAR 14 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY


.THIS FLOOD WARNING IS A RESULT OF 1.00 TO 2.00 INCHES OF LIQUID 
PRECIPITATION RECEIVED ACROSS THE BASIN DURING THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-160220-
/O.NEW.KLSX.FL.W.0051.110315T1540Z-110317T1400Z/
/BYRM7.1.ER.110315T1540Z.110316T0000Z.110316T1400Z.NO/
920 PM CDT MON MAR 14 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG RIVER AT BYRNESVILLE
* FROM TUESDAY MORNING TO THURSDAY MORNING.
* AT  8:45 PM MONDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 17.6 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...CEDAR HILL ROAD AT CEDAR HILL AND KLONDIKE 
  ROAD SOUTH OF CEDAR HILL BEGIN TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/15  03/16  03/17  03/18  03/19

BIG RIVER
  BYRNESVILLE     16.0   10.31      14.9   16.5   10.5    8.0    6.9
4 follow-up statements
801 
WGUS83 KLSX 151426
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
926 AM CDT TUE MAR 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  BIG RIVER AT 

      BYRNESVILLE 

.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
THE PAST 36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-161426-
/O.EXT.KLSX.FL.W.0051.110315T1725Z-110317T1400Z/
/BYRM7.1.ER.110315T1725Z.110316T0000Z.110316T1400Z.NO/
926 AM CDT TUE MAR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* FROM THIS AFTERNOON TO THURSDAY MORNING.
* AT 8:45 AM TUESDAY THE STAGE WAS 14.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 17.4 FEET THIS
  EVENING.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/16  03/17  03/18  03/19  03/20

BIG RIVER
  BYRNESVILLE     16.0   14.06      16.4   11.0    8.5    7.5    6.8
540 
WGUS83 KLSX 160229
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT TUE MAR 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY 

  BOURBEUSE RIVER AT UNION AFFECTING FRANKLIN COUNTY 

.THIS FLOOD WARNING IS A RESULT OF UP TO TWO INCHES OF PRECIPITATION SINCE 
LATE SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE FOLLOW
UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-170229-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-110317T1200Z/
/BYRM7.1.ER.110315T2117Z.110316T0145Z.110316T1200Z.NO/
929 PM CDT TUE MAR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* UNTIL WEDNESDAY.  
* AT 8:45 PM TUESDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEAR CREST NOW. 
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

MOC071-170228-
/O.EXT.KLSX.FL.W.0052.110316T0949Z-110318T0325Z/
/UNNM7.1.ER.110316T0949Z.110316T1800Z.110317T0325Z.NO/
929 PM CDT TUE MAR 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE BOURBEUSE RIVER AT UNION
* UNTIL WEDNESDAY. 
* AT 8:30 PM TUESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE EARLY TOMORROW 
  AND CREST NEAR 15.7 FEET BY AFTERNOON. THEN THE RIVER WILL FALL
  BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/16  03/17  03/18  03/19  03/20

BIG RIVER
  BYRNESVILLE     16.0   16.68      16.0   11.0    8.2    7.1    6.5

BOURBEUSE RIVER
  UNION           15.0   13.18      15.4   13.5    7.8    4.8    3.8
570 
WGUS83 KLSX 161432
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
932 AM CDT WED MAR 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG RIVER AT BYRNESVILLE  

  BOURBEUSE RIVER AT UNION 

.THIS FLOOD WARNING IS A RESULT OF UP TO TWO INCHES OF LIQUID
PRECIPITATION THIS PAST WEEK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-171432-
/O.EXT.KLSX.FL.W.0051.000000T0000Z-110317T2113Z/
/BYRM7.1.ER.110315T2117Z.110316T1130Z.110316T2113Z.NO/
932 AM CDT WED MAR 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* UNTIL THIS EVENING.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 17.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED NEAR 17.4 FEET AT 7 AM AND IS
  FORECAST TO FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY BB NEAR CEDAR HILL BEGINS 
  FLOODING AT THIS HEIGHT.

$$

MOC071-171431-
/O.EXT.KLSX.FL.W.0052.000000T0000Z-110318T0900Z/
/UNNM7.1.ER.110316T2100Z.110317T0600Z.110317T0900Z.NO/
932 AM CDT WED MAR 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE BOURBEUSE RIVER AT UNION
* UNTIL THURSDAY MORNING.
* AT 9:00 AM WEDNESDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 15.2 FEET OVERNIGHT
  BEFORE FALLING BELOW FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/17  03/18  03/19  03/20  03/21

BIG RIVER
  BYRNESVILLE     16.0   17.24      12.1    8.7    7.6    6.9    6.3

BOURBEUSE RIVER
  UNION           15.0   14.54      14.8    8.7    5.2    4.1    3.5
370 
WGUS83 KLSX 170121
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
821 PM CDT WED MAR 16 2011

              ...THE FLOOD WARNING IS CANCELLED...
 
  
                     FOR THE BIG RIVER AT 
                        ...BYRNESVILLE


&&

MOC099-170151-
/O.CAN.KLSX.FL.W.0051.000000T0000Z-110317T2113Z/
/BYRM7.1.ER.110315T2117Z.110316T1130Z.110316T2004Z.NO/
821 PM CDT WED MAR 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG RIVER AT BYRNESVILLE.
* AT 7:45 PM WEDNESDAY THE STAGE WAS 14.0 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 3:04 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/17  03/18  03/19  03/20  03/21

BIG RIVER
  BYRNESVILLE     16.0   13.96      11.4    8.6    7.2    6.5    6.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 14, 7:56 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Mar 14, 7:56 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT MON MAR 14 2011

.UPDATE...
/747 PM CDT MON MAR 14 2011/

MOST PRECIP OVER CWA HAS NOW CHANGED OVER TO RAIN...WITH THE
EXCEPTION OF A FEW LINGERING POCKETS OF SNOW OVER MID MO. HIGHER
REFLECTIVITIES WITH REDEVELOPMENT OF DEFORMATION ZONE FROM S IL
THROUGH STL AREA MAY BE A BIT OF SLEET AND HAVE ADDED MENTION OF THIS
TO FORECAST FOR REST OF THIS EVENING ALG AND E OF A VIH...PPQ
LINE.

TRUETT

&&

.DISCUSSION...
/302 PM CDT MON MAR 14 2011/

WILL LET WARNING/ADVISORY EXPIRE AT 4PM AS MAIN BAND OF ACCUMULATING
SNOWFALL IS BEGINNING TO SHIFT TO THE NORTH. MODELS CONTINUE TO
STRUGGLE WITH THE TEMPERATURE PROFILE AND THUS PRECIPITATION TYPE
WITH THIS SYSTEM...BUT SIGNS OF WARMER AIR ALOFT HAVE ARRIVED AT THE
NWS OFFICE WITH SNOW PELLETS FALLING FROM THE SKY NOW RATHER THAN
THE HAMSTER SIZE SNOWFLAKES OF EARLIER TODAY. KSTL IS NOW
REPORTING A MIX OF RAIN/SLEET/SNOW AS WELL.

I EXPECT THAT A NEW DEFORMATION ZONE WILL BEGIN TAKING SHAPE THIS
EVENING AND OVERNIGHT ALONG AND EAST OF THE MISSISSIPPI RIVER AS THE
MID/UPPER LOW PASSES TO OUR SOUTH AND SURFACE LOW DEEPENS AS IT
MOVES INTO THE LOWER OHIO RIVER VALLEY. MODELS CONTINUE TO SHOW THAT
TEMPERATURES WILL HAVE WARMED SIGNIFICANTLY ALOFT BY THIS
TIME...WHICH SHOULD LEAD TO THE MAIN PRECIPITATION TYPE BEING RAIN.

RAIN SHOULD COME TO AN END ACROSS THE EASTERN HALF OF THE CWA
TOMORROW MORNING FROM WEST TO EAST...BUT CLOUD COVER MAY BE MORE
STUBBORN. HAVE THEREFORE WENT BELOW GUIDANCE FOR TEMPERATURES ONCE
AGAIN.

CVKING

FOR WEDNESDAY THROUGH MONDAY...WE ENTER A PERIOD OF ABOVE AVERAGE
TEMPS WITH SWLY MID LEVEL FLOW DOMINATING MUCH OF THIS PERIOD WITH
ONLY A BRIEF INTERRUPTION ON SATURDAY CAUSED BY A SHORTWAVE EDGING
THE FA. A MORE DIRECT HIT FROM A SHORTWAVE COULD OCCUR AT THE VERY
END OF THE PERIOD OR JUST BEYOND. AT THE SFC WE WILL SEE AN EXTENDED
PERIOD OF SLY SFC WNDS WITH ONLY ONE FRONTAL INTRUSION EXPECTED ON
LATE FRIDAY...BUT THEN IT RIDES THRU THE FA BACK TO THE N ON
SATURDAY NIGHT. WHILE THERE ARE OUTSIDE CHCS FOR PCPN OVER SOME PART
OF THE FA ALMOST EVERYDAY FROM FRIDAY THRU MONDAY...TRIED TO FOCUS
THE MENTIONABLE PCPN ON MORE SUSTAINABLE FEATURES SUCH AS SFC FRONTS
AND MID LEVEL SHORTWAVES. THESE ONLY COME TOGETHER ON THURSDAY NIGHT
AND FRIDAY AND PERHAPS AGAIN ON LATE MONDAY AND JUST BEYOND...AND
THIS IS WHERE LO CHC CATEGORY POPS HAVE BEEN PLACED...WITH GENERALLY
JUST SLIGHTS DURING OTHER TIMES.

TES

&&

.AVIATION...
/616 PM CDT MON MAR 14 2011/

AREA OF PRECIP EXTENDING FROM COU TO PPQ IS EXPECTED TO DIMINISH
AS THE DEF ZONE REFORMS OVER AND SE OF SUS. P-TYPE AT COU IS
EXPECTED TO CHANGE FROM SN TO RA THIS EVENING BEFORE COMING TO AN
END. HOWEVER...SEEDER-FEEDER PROCESSES SEEM TO BE KEEPING SN
LONGER AT COU THAN GUIDANCE WUD SUGGEST. SOME GUIDANCE SUGGEST DZ
MAY LINGER OVERNIGHT. HAVE KEPT OUT OF TAF AS IT IS NOT SUPPORTIVE
OF UPSTREAM OBSERVATIONS. HOWEVER...IF DZ DOES OCCUR...IFR VISBYS
MAY BE POSSIBLE WITH ANY DZ. UIN IS EXPECTED TO REMAIN ON THE NRN
EDGE OF ANY PRECIP AND LOWER CIGS TONIGHT. TERMINAL MAY BE BRUSHED
BY LIGHT RA JUST BEFORE SUNRISE TUES AS THE SYSTEM PULLS NEWD OUT
OF THE AREA. CONDITIONS ARE EXPECTED TO GRADUALLY IMPROVE AT COU
AS CIGS LIFT TO VFR LATE MORNING INTO THE EARLY AFTERNOON HOURS.
PLEASE SEE DISCUSSION BELOW FOR MORE INFO AT SUS.

SPECIFICS FOR KSTL...CELLULAR PRECIP IS EXPECTED TO BECOME MORE
WIDESPREAD EARLY THIS EVENING. HOWEVER...STRONGER UPDRAFTS MAY
CONTINUE INTO THE LATE EVENING HOURS. WHILE RA SHUD BE THE
PREDOMINANT P-TYPE TONIGHT...SLEET WILL BE POSSIBLE WITHIN THE
STRONGER UPDRAFTS. IF DRIER AIR CONTINUES TO BE ENTRAINED
ALOFT...DZ MAY BECOME A PROBLEM AND REDUCE VISBYS BACK INTO IFR
LEVELS. OTHERWISE...PRECIP IS EXPECTED TO CONTINUE FOR MUCH OF THE
OVERNIGHT HOURS...COMING TO AN END AROUND SUNRISE TUES. CIGS ARE
EXPECTED TO BE SLOW TO IMPROVE AS CU SHUD FORM AFTER SUNRISE ON
THE BACK EDGE OF THE SYSTEM. CIGS SHUD START TO SCT DURING THE MID
TO LATE AFTERNOON HOURS ON TUES.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 14, 3:39 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON MAR 14 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
339 PM CDT MON MAR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SNOW...WILL MIX AND CHANGE TO RAIN. LESS THAN AN INCH OF
ADDITIONAL ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT STORM TOTAL SNOWFALL.

CVKING

In the hours before

Local storm report, Mar 14, 6:55 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     SLEET            DE SOTO                 38.14N  90.56W
03/14/2011  U0.0 INCH        JEFFERSON          MO   TRAINED SPOTTER

            RAIN MIXING WITH SLEET.

&&

TILLY
Local storm report, Mar 14, 7:15 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
715 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     SNOW             ASHLAND                 38.77N  92.26W
03/14/2011  E7.0 INCH        BOONE              MO   TRAINED SPOTTER

            A FEW FLURRIES STILL FALLING

&&

TRUETT
Local storm report, Mar 14, 7:25 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     SNOW             O'FALLON                38.78N  90.71W
03/14/2011  M5.5 INCH        ST. CHARLES        MO   TRAINED SPOTTER

            SNOW WATER EQUIVALENT 1.77 INCHES

&&

PHILLIPSON
Local storm report, Mar 14, 7:27 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HEAVY RAIN       RUMA                    38.13N  90.00W
03/14/2011  M2.05 INCH       RANDOLPH           IL   TRAINED SPOTTER

&&

PHILLIPSON
Local storm report, Mar 14, 7:59 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HEAVY RAIN       3 ESE HILLSBORO         38.22N  90.52W
03/14/2011  M1.82 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

PHILLIPSON
Local storm report, Mar 14, 8:02 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 PM CDT MON MAR 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     SNOW             WRIGHT CITY             38.83N  91.02W
03/14/2011  E5.0 INCH        WARREN             MO   TRAINED SPOTTER

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:33 PM CDTRiver Flood WarningLSXReynolds13 hr
Mar 15, 9:17 AM CDTRiver Flood WarningLSXFranklin47 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.